# SDR AALA201901039003

- Difficulty date: December 29, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 57,231 hours, 27,287 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Defective
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR CONTROL INTERFACE UNIT ISSUE. EMERGENCY DECLARED, FLIGHT DIVERTED TO DFW AND FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED MAIN LANDING GEAR DOOR SENSOR AND LANDING GEAR CONTROL INTERFACE UNIT 2 (SEE AALA201901039022) AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
